# SDR CALA2024100402559

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 52,301 hours, 18,432 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Part number: 114A721419
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK-  FUSELAGE LEFT SIDE WTB STRUCTURE AT THE BOTTOM OF 193AL HAS SIGNS OF WEAR ON PANEL LANDING.  TRANSCRIBED FROM HAECO GSO NRC 9284637.
